# SDR IPXA2025080695532

- Difficulty date: July 18, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Airbus
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, CENTER FLAP, TOP SKIN RIB FLANGE, 2 CRACK INDICATION NOTED AT RIB 26.   COMPLIED WITH ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-94787-REQ1 AND VT-MAE EA 300-5750-27-A4063, REV. -.
